# SDR SWAA2022052603121

- Difficulty date: May 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L BS 540 AT FWD CARGO COMPARTMENT 2022-228530 / [01] TOOL USED: P/N: 45MG; S/N:130061901; DUE DATE: 08-APR-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 11-APR-23;[03] PERFORMED PERMANENT REPAIR CATEGORÏ¿½A ?A? ON STRINGER LOC BTW BS 500D TO BS 540 AND STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR CATEGORÏ¿½A ?A? ON STRINGER LOC BTW BS 500D TO BS 540 AND STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW AS RII
